# SDR DALA1103036303

- Difficulty date: January 5, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 91,592 hours, 11,951 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX ARRIVAL WALKAROUND NOTED PANEL DELAMINATION AFT SIDE PACK 3 OUTLET LOUVERED DOOR ACCOMPLISHED TEMP REPAIR IAW ER/A NR488677-14.  SECTION I ISSUED FOR REPAIR TO DELAMINATION ON PANEL 192ER.  REPLACED PANEL LOUVERED DOOR.  SECURED.  CHECKED.  CLOSED LOG AND REMOVED MONITOR.  INSPECTION IAW ALERT 12JAN11 AND LOG COMMENTS.
